I am a 19 year old female who for the past 3 years has been on the depo contraceptive injection, I recently changed over to the contraceptive pill as the depo shot was making me quite moody, i have been on the pill for around 1 1/2 months now.
A few weeks ago, I started noticing that my breasts were very sore and hard to the touch, they had enlarged quite bit too. Accompanying this was erect, tender nipples, almost like a tingling sensation when touched. I begun to get pregnancy symptoms such as nausea around this time and so i took a pregnancy test, two of which came back inconclusive and two of which came back negative - all taken at the doctors, they concluded i was not pregnant and left it at that.
However, although my nipples are no longer tender, i have come off all forms of contraceptive to see if the symptoms persist - and they do, my breasts are still hard, large and sore, my nipples have grown in size and darkened slightly and i am constantly feeling sick with literally no appetite. I have searched the internet to find others experiencing the same thing, thinking it was withdrawl symptoms from the depo shot but i cannot find anything similar.